Accessibility navigation


A Riemann-Hilbert problem with a vanishing coefficient and applications to Toeplitz operators

Perala, A., Virtanen, J. A. and Wolf, L. (2013) A Riemann-Hilbert problem with a vanishing coefficient and applications to Toeplitz operators. Concrete Operators, 1 (1). pp. 28-36. ISSN 2299-3282

[img]
Preview
Text (Open Access) - Published Version
· Please see our End User Agreement before downloading.

1MB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.2478/conop-2012-0004

Abstract/Summary

We study the homogeneous Riemann-Hilbert problem with a vanishing scalar-valued continuous coefficient. We characterize non-existence of nontrivial solutions in the case where the coefficient has its values along several rays starting from the origin. As a consequence, some results on injectivity and existence of eigenvalues of Toeplitz operators in Hardy spaces are obtained.

Item Type:Article
Refereed:Yes
Divisions:No Reading authors. Back catalogue items
Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:34007
Uncontrolled Keywords:Riemann-Hilbert problems; Hardy spaces; Toeplitz operators; Fredholm properties; eigenvalues
Publisher:Versita

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation